# SDR UPS97824135

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 5645332
- Condition: Cracked
- Location: Bs 882
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, INTERCOSTAL ATTACH ANGLE AT FS 882 RBL 61 CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT ANGLE IAW SRM 51-1-20D 53-2-0.
